# SDR ZZDA2012070

- Difficulty date: January 8, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY FITTING MOUNTS, CORROSION.  ACCOMPLISHED GALLEY FITTING MOUNTS REPLACEMENT PER B717 SRM 51-41-01.
